Open Access
May 2010 Anti-self-dual bihermitian structures on Inoue surfaces
Akira Fujiki, Massimiliano Pontecorvo
J. Differential Geom. 85(1): 15-72 (May 2010). DOI: 10.4310/jdg/1284557925


In this article we show that any hyperbolic Inoue surface (also called Inoue-Hirzebruch surface of even type) admits anti-self-dual bihermitian structures. The same result holds for any of its small deformations as far as its anti-canonical system is non-empty. Similar results are obtained for parabolic Inoue surfaces. Our method also yields a family of anti-self-dual hermitian metrics on any half Inoue surface. We use the twistor method of Donaldson-Friedman for the proof.


Download Citation

Akira Fujiki. Massimiliano Pontecorvo. "Anti-self-dual bihermitian structures on Inoue surfaces." J. Differential Geom. 85 (1) 15 - 72, May 2010.


Published: May 2010
First available in Project Euclid: 15 September 2010

zbMATH: 1206.53077
MathSciNet: MR2719408
Digital Object Identifier: 10.4310/jdg/1284557925

Rights: Copyright © 2010 Lehigh University

Vol.85 • No. 1 • May 2010
Back to Top